I am afraid that if start this drugs I will feel sick - I don't mean the side effects but that I will start to feel sorry for myself and treat myself as a sick person.
Hi Fayruz, Welcome
I know what you mean when you say you will treat yourself as a sick person if you take drugs. I started Copaxone just 2 months ago. What I probably find hardest, iis having a daily reminder that I am sick. Before I took anything, I could go weeks or more without thinking about my 'probable' MS. Now, every morning before I start my day, injecting myself reminds me of the disease that might one day cripple me.
Injecting in itself, eventough is no fun, is not all that bad. Skin reactions are very un pleasant, but no more than that. I keep debating if I decided too fast to start injecting with Copax, if I should have waited for BG-12, if I should have chosen to do no meds, etc.
On a more positive note, I think I and you will eventually reach a new balance. It's all about adjusting to a new thing. No matter what, that's the way we always end up coping and move on. Happiness is not a state in itself, is is a state of mind.
Good luck to you.